Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 201796, 8 pages
Research Article

On the Agaciro Equation via the Scope of Green Function

1Institute for Groundwater Studies, Faculty of Natural and Agricultural Sciences, University of the Free State, Bloemfontein 9300, South Africa
2School of Computational and Applied Mathematics, University of Witwatersrand, Private Bag 3, Wits, Johannesburg 2050, South Africa

Received 18 October 2013; Accepted 20 November 2013; Published 21 January 2014

Academic Editor: Muhammet Kurulay

Copyright © 2014 Abdon Atangana and Innocent Rusagara. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Abdon Atangana, Dumitru Baleanu, and Ahmed Alsaedi, “New properties of conformable derivative,” Open Mathematics, vol. 13, pp. 889–898, 2015. View at Publisher · View at Google Scholar
  • Abdon Atangana, and Rubayyi T. Alqahtani, “Stability analysis of nonlinear thin viscous fluid sheet flow equation with local fractional variable order derivative,” Journal of Computational and Theoretical Nanoscience, vol. 13, no. 5, pp. 2710–2717, 2016. View at Publisher · View at Google Scholar